# SDR CALA2023121303638

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,001 hours, 18,870 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289801052
- Condition: Unwanted Deploy
- Location: Seat Row 34def
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

O2 MASKS DROPPED. REPACKING OXYGEN MASKS AT POSITION 34DEF PER AMM 35-21-15-532-150-001. GOOD TO SERVICE.
